Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Weak penis, less sexual power. Taking valparin, tegritol. Is it due to tablets?

hi doctor, i am useing valparin chrone 300 one tb per day ,& tegritol 200 two tablet per day , from 1999. i have one child 12 yers old .now i feel my sexul power is less than befor. i mean meny time even i want my pinis is not geting stron like befor & Very quek getting happy. so why it is becouse my medicin or not. thanks.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Psychiatrist 's  Response
hi ,
it seems that you are taking these medications ae part of treatment for epilepsy. tab tegritol has CARBAMAZEPINE as active ingredient; carbamazepine may be associated with decreased sexual performance(Epilepsia,2007). also, a workup involving serum prolactin,serum testosterone levels is suggested.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor